# SDR AALA202311064596

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A320*
- Aircraft serial: 5939
- Aircraft time: 30,972 hours, 12,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON PERFORMING OPERATIONAL CHECK OF EMERGENCY LIGHTS MCDU TEST REPORTED FAULT BATTERY/EMERGENCY POWER SUPPLY UNIT (12WL) EXTERNAL RIGHT. REMOVED AND REPLACED 12WL EMERGENCY POWER SUPPLY UNIT BATTERY.
